# SDR REXA2019070901090

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,407 hours, 31,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6839
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 7 WILL NOT ILLUMINATE. REPLACED CEILING EMERGENCY CALL LIGHT @ ROW 7 IAW MEL 33-51-14. OPS CK GOOD, OK FOR SERVICE.
